VRANCEANU SURFACE IN E-4 WITH POINTWISE 1-TYPE GAUSS MAP


Arslan K., Bayram B. K. , Bulca B., Kim Y. H. , Murathan C., Ozturk G.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.42, no.1, pp.41-51, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1007/s13226-011-0003-y
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.41-51
  • Keywords: Rotation surface, Gauss map, finite type, pointwise 1-type, RULED SURFACES, ROTATION SURFACES
  • Bursa Uludag University Affiliated: Yes

Abstract

In this article we investigate Vranceanu rotation surfaces with pointwise 1-type Gauss map in Euclidean 4-space E-4. We show that a Vranceanu rotation surface M has harmonic Gauss map if and only if M is a part of a plane. Further, we give necessary and sufficent conditions for Vranceanu rotation surface to have pointwise 1-type Gauss map.